# SDR F06026

- Difficulty date: March 4, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N842MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145457
- Aircraft time: 10,829 hours, 10,354 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6104 FLL.  THE CREW REPORTED THE LEFT OVERWING EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  CONTRACT MAINTENANCE COULD NOT DUPLICATE THE DISCREPANCY.
